Alert archive / Kentucky / Special Weather Statements in 2012

Special Weather Statement, NWS Louisville, KY

September 5, 2012Nicholas County, Kentucky

NWS Louisville, KY issued this special weather statement at Sep 5, 2012, 6:21 PM EDT for Nicholas County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2012, 6:21 PM EDT (22:21 UTC)
Expired
Sep 5, 2012, 6:50 PM EDT
In force
29 min
Issued by
NWS Louisville, KY

County Nicholas County, KY

The radar

The Jackson,KY radar (KJKL), 105 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 746 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
746 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

909 
WWUS83 KLMK 052221
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
621 PM EDT WED SEP 5 2012

KYZ042-043-052250-
BOURBON KY-NICHOLAS KY-
621 PM EDT WED SEP 5 2012

...THUNDERSTORMS WITH TORRENTIAL RAIN...AND DANGEROUS LIGHTNING...

AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORMS OVER NORTHERN BOURBON AND NORTHERN NICHOLAS COUNTIES 
OR ABOUT 7 MILES SOUTHEAST OF CYNTHIANA...AND MOVING EAST AT 20 MPH.

OCCASIONAL LIGHTNING...AND TORRENTIAL RAIN REDUCING VISIBILITIES... 
ARE EXPECTED WITH THESE STORMS. THE RAIN COULD CAUSE TEMPORARY 
FLOODING OF LOW SPOTS...UNDERPASSES...AND SOME ROADS. USE EXTRA 
CAUTION IF DRIVING AND WATCH OUT FOR HYDROPLANING.

* THIS STORM WILL ALSO IMPACT...
  CARLISLE...
  HEADQUARTERS AND MORNING GLORY...
  BAREFOOT...
  BARTERVILLE...
  ELLISVILLE AND WESTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3829 8385 3825 8429 3831 8431 3835 8423
      3846 8407 3844 8400 3844 8397 3843 8396
      3838 8391 3837 8391 3837 8388 3831 8383
TIME...MOT...LOC 2218Z 251DEG 17KT 3834 8416

$$

TWF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Sep 5, 5:02 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Sep 5, 5:02 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
502 PM EDT WED SEP 05 2012

.Forecast Update...
Issued at 500 PM EDT Wed Sep 5 2012

Have gone ahead and cancelled the Severe Thunderstorm Watch for all
of southeastern Indiana and portions of central Kentucky. Storms
continue to push east this afternoon with gusty winds along the
front. For the most part, storms are beginning to weaken along the
line. The potential does still exist for some severe gusts with an
isolated tornado not out of the question where cell mergers occur.

&&

.Short Term (Tonight through Thursday Night)...
Issued at 230 PM EDT Wed Sep 5 2012

A line of strong to severe thunderstorms continues to move southeast
across the area. These storms continue to propagate southeast, aided
by a shortwave and instability that has developed out ahead of the
convection. A Severe Thunderstorm Watch is now in effect for the
whole area. The second watch is in effect until 03Z. However, storms
should be out of the area well before that time. Behind these
storms, rain showers will continue off and on tonight. However,
coverage should decrease overnight. Think that thunderstorms will be
fairly isolated overnight, if any are able to form.

A cold front will move through the area tomorrow. This front should
be about on the doorstep of the CWA by 12Z tomorrow. With daytime
heating, some storms will develop along the front. The best chance
for storms tomorrow will likely be in central Kentucky as the front
should be into this area by the time the atmosphere becomes unstable
in the afternoon. Though widespread severe weather is not expected
tomorrow, a few strong storms will be possible during the afternoon
hours. Gusty winds would be the main threat with any strong storms
that develop.

Temperatures will remain warm and muggy tonight and tomorrow. Lows
will drop only into the lower 70s tonight. For tomorrow, highs will
top out once again in the upper 80s to around 90. With the front
through the area tomorrow night, a bit cooler air will filter in.
Lows will be in the mid to upper 60s.

.Long Term (Friday - Wednesday)...
Issued at 310 PM EDT Wed Sep 5 2012

Not much has changed from the previous discussion for Friday through
Saturday as the models have a seemingly good grasp on the deep
trough and associated surface cold front that sweeps through the
Ohio Valley. Ensemble model data indicates anomalous 850mb temps
behind the front by at least 1 standard deviation. The dynamics
appear to be lining up for decent convection to fire up along a line
ahead of the frontal boundary, bringing plenty of rain chances
across the area. The timing of most of the precip appears to be
moving through early Saturday, thereby limiting the full potential
of convective instability, however, SPC has the local forecast area
in a 5% severe risk area. This is for good reason as 30 to 40 knots
of 0-6km shear will be on tap, an approximately 90 knot upper-level
jet will be screaming overhead, and WAA will have been in place for
enough time to ensure a moist, unstable atmosphere. As such, the
evolution of this system will need to be monitored for the full
local impacts to be realized.

After the fropa, a much more seasonable airmass will settle into
place as model consistency shows a strong ridge taking over the
region through the remainder of the forecast period. While high
temps will get into the upper 80s on Friday, highs over the weekend
will only reach the mid 70s. A slow warming trend will take place
through early next week, reaching the mid 80s by Wednesday.
Overnight lows will be much cooler as well, generally in the 50s
from Sunday morning onward.

&&

.Aviation (18Z TAF issuance)...
Issued at 100 PM EDT Wed Sep 5 2012

A line of storms that developed along an outflow boundary from
overnight convection continues to approach the area. The question is
how well this line of storms will hold together as it slowly sinks
into the area. SDF will likely see some thunderstorms in the
vicinity after 19Z or so as storms are beginning to pop up in front
of the main line. BWG and LEX are a bit more in question as the
storms may have a hard time maintaining their intensity as they move
east. Will leave out mention from these sites now, but monitor the
approaching storms.

Overnight skies will become partly cloudy, though high clouds will
likely remain in the area. With winds going calm once again at BWG,
light fog looks likely, so will mention this. Winds will pick up
tomorrow morning out of the west-southwest.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Update...........EER
Short Term.......EER
Long Term........LG
Aviation.........EER
Hazardous weather outlook, Sep 5, 3:41 PM EDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
341 PM EDT WED SEP 5 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-061945-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
341 PM EDT WED SEP 5 2012 /241 PM CDT WED SEP 5 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE
ACROSS THE AREA THIS AFTERNOON INTO THE EARLY EVENING HOURS. THE
STRONGEST STORMS WILL CONTAIN DAMAGING WIND GUSTS AND POSSIBLY
SMALL HAIL. ANY THUNDERSTORM WILL HAVE DANGEROUS LIGHTNING AND
BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THURSDAY AS A
COLD FRONT PASSES THROUGH THE AREA. THE STRONGEST STORMS WILL
CONTAIN GUSTY WINDS AND HEAVY RAIN.

THUNDERSTORMS ARE ANTICIPATED TO ERUPT IN FRONT OF A STOUT COLD
FRONT FRIDAY NIGHT THROUGH EARLY SATURDAY. INGREDIENTS APPEAR TO
BE FAVORABLE FOR SOME OF THESE STORMS TO BECOME STRONG WITH THE
PRIMARY HAZARDS BEING GUSTY WINDS...LOCALLY HEAVY RAINFALL...AND
DANGEROUS LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF DAMAGING WINDS
AND HAIL THIS AFTERNOON TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).

EER/LG

In the hours before

Special weather statement, Sep 5, 5:40 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
540 PM EDT WED SEP 5 2012

KYZ036-040>042-048-049-057-052225-
BOURBON KY-CLARK KY-FAYETTE KY-JESSAMINE KY-MADISON KY-SCOTT
KY-WOODFORD KY-
540 PM EDT WED SEP 5 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS...

AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GEORGETOWN TO DUNBAR
HIGH SCHOOL TO 7 MILES WEST OF NICHOLASVILLE...AND MOVING EAST AT 25
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED
WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  GEORGETOWN...
  LEXINGTON...
  VETERANS PARK...
  FAYETTE MALL...
  U K ARBORETUM...
  OXFORD AND BOYDTOWN...
  VINEYARD AND CATNIP...
  GEORGETOWN SCOTT COUNTY AIRPORT AND MATTOXTOWN...
  CENTERVILLE AND JACKSONVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3801 8421 3778 8431 3784 8472 3786 8469
      3785 8477 3788 8476 3790 8478 3804 8474
      3832 8463 3831 8444 3828 8443 3828 8437
      3829 8436 3828 8434 3830 8431 3829 8412
TIME...MOT...LOC 2140Z 274DEG 23KT 3823 8455 3804 8462
          3785 8468

RS
Special weather statement, Sep 5, 5:47 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
447 PM CDT WED SEP 5 2012

KYZ064-065-070>078-081-052230-
ADAIR KY-ALLEN KY-BARREN KY-CUMBERLAND KY-GREEN KY-LOGAN KY-METCALFE
KY-MONROE KY-RUSSELL KY-SIMPSON KY-TAYLOR KY-WARREN KY-
447 PM CDT WED SEP 5 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 45 MPH WINDS...

AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLUMBIA TO 6 MILES
SOUTH OF GLASGOW TO FRANKLIN...AND MOVING SOUTHEAST AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 45
MPH...ARE EXPECTED WITH THESE STORMS AND ALONG THE GUST FRONT AHEAD
OF THE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  FRANKLIN...
  TOMPKINSVILLE...
  SCOTTSVILLE...
  JAMESTOWN...
  GLASGOW...
  DUNBAR HILL AND WEST FORK...
  CHRISTINE AND PURDY...
  ELLA AND NEATSVILLE...
  TORIA AND SPARKSVILLE...

THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 2 AND 6.

THESE STORMS WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 11 AND 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

BE AWARE THAT A GUST FRONT PRECEDING THESE STORMS WILL GENERATE
STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3664 8691 3673 8696 3700 8606 3733 8535
      3716 8502 3710 8496 3710 8490 3705 8490
      3701 8486 3687 8520 3689 8523 3686 8522
      3672 8557 3662 8601
TIME...MOT...LOC 2146Z 296DEG 16KT 3716 8528 3690 8594
          3672 8662

MP
Special weather statement, Sep 5, 5:53 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
553 PM EDT WED SEP 5 2012

KYZ046>048-054>057-065>067-077-052235-
ADAIR KY-BOYLE KY-CASEY KY-GARRARD KY-JESSAMINE KY-LINCOLN KY-MADISON
KY-MARION KY-MERCER KY-TAYLOR KY-WASHINGTON KY-
553 PM EDT WED SEP 5 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF
HARRODSBURG TO 9 MILES EAST OF CAMPBELLSVILLE...AND MOVING SOUTHEAST
AT 35 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  LIBERTY...
  STANFORD...
  RICHMOND...
  LANCASTER...
  HARRODSBURG...
  LITTLE HICKMAN AND PINK...
  STONE AND THREE FORKS...
  TEATERSVILLE AND BUCKEYE...
  NINA AND COTTONBURG...

THESE STORMS WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE
MARKERS 76 AND 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3756 8416 3752 8420 3751 8426 3753 8434
      3747 8438 3748 8444 3733 8450 3734 8457
      3711 8491 3735 8536 3788 8488 3786 8477
      3785 8476 3786 8474 3773 8409 3767 8409
      3764 8412 3756 8409
TIME...MOT...LOC 2152Z 303DEG 29KT 3777 8468 3736 8517

MP
Local storm report, Sep 5, 6:07 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
607 PM EDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     TSTM WND DMG     LOUISVILLE              38.22N  85.74W
09/05/2012                   JEFFERSON          KY   NWS EMPLOYEE

            EIGHT INCH LIMB BLOCKING A PORTION OF TURNSTILE STREET
            IN PLAINVIEW

&&

EVENT NUMBER LMK1201068

RL
Local storm report, Sep 5, 6:15 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
615 PM EDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     PARIS                   38.21N  84.26W
09/05/2012                   BOURBON            KY   FIRE DEPT/RESCUE

            TREES DOWN IN SEVERAL AREAS OF THE COUNTY

&&

EVENT NUMBER LMK1201069

RL
Special weather statement, Sep 5, 6:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
621 PM EDT WED SEP 5 2012

KYZ042-043-052250-
BOURBON KY-NICHOLAS KY-
621 PM EDT WED SEP 5 2012

...THUNDERSTORMS WITH TORRENTIAL RAIN...AND DANGEROUS LIGHTNING...

AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORMS OVER NORTHERN BOURBON AND NORTHERN NICHOLAS COUNTIES
OR ABOUT 7 MILES SOUTHEAST OF CYNTHIANA...AND MOVING EAST AT 20 MPH.

OCCASIONAL LIGHTNING...AND TORRENTIAL RAIN REDUCING VISIBILITIES...
ARE EXPECTED WITH THESE STORMS. THE RAIN COULD CAUSE TEMPORARY
FLOODING OF LOW SPOTS...UNDERPASSES...AND SOME ROADS. USE EXTRA
CAUTION IF DRIVING AND WATCH OUT FOR HYDROPLANING.

* THIS STORM WILL ALSO IMPACT...
  CARLISLE...
  HEADQUARTERS AND MORNING GLORY...
  BAREFOOT...
  BARTERVILLE...
  ELLISVILLE AND WESTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3829 8385 3825 8429 3831 8431 3835 8423
      3846 8407 3844 8400 3844 8397 3843 8396
      3838 8391 3837 8391 3837 8388 3831 8383
TIME...MOT...LOC 2218Z 251DEG 17KT 3834 8416

TWF

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 2:38 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade32 min
Sep 5, 2:59 PM EDTSpecial Weather StatementLMKHancock31 min
Sep 5, 3:32 PM EDTSpecial Weather StatementLMKBreckinridge, Meade, Ohio28 min
Sep 5, 3:32 PM EDTSevere Thunderstorm WarningLMKJefferson28 min
Sep 5, 3:42 PM EDTSpecial Weather StatementLMKOldham43 min
Sep 5, 3:48 PM EDTSevere Thunderstorm WarningLMKJefferson32 min
Sep 5, 3:58 PM EDTSpecial Weather StatementLMKBullitt, Butler, Grayson, Hardin, Meade, Ohio47 min
Sep 5, 4:04 PM EDTAreal Flood AdvisoryLMKJefferson, Oldham116 min
Sep 5, 4:17 PM EDTSpecial Weather StatementLMKHenry, Oldham, Shelby, Trimble28 min
Sep 5, 4:31 PM EDTSpecial Weather StatementLMKLarue, Nelson, Spencer, Washington29 min
Sep 5, 4:36 PM EDTSpecial Weather StatementLMKAnderson, Franklin, Henry, Shelby29 min
Sep 5, 4:37 PM EDTSpecial Weather StatementLMKEdmonson, Hart, Logan, Warren28 min
Sep 5, 4:47 PM EDTTornado WarningLMKShelby18 min
Sep 5, 5:04 PM EDTSpecial Weather StatementLMKAnderson, Franklin, Scott, Woodford46 min
Sep 5, 5:07 PM EDTSpecial Weather StatementLMKGreen, Larue, Marion, Nelson, Washington28 min
Sep 5, 5:11 PM EDTSpecial Weather StatementLMKEdmonson, Hart, Logan, Warren29 min
Sep 5, 5:14 PM EDTSevere Thunderstorm WarningLMKAnderson, Woodford31 min
Sep 5, 5:33 PM EDTAreal Flood AdvisoryLMKBourbon117 min
Sep 5, 5:40 PM EDTSpecial Weather StatementLMKBourbon, Fayette, Jessamine, Scott45 min
Sep 5, 5:47 PM EDTSpecial Weather StatementLMKAdair, Allen, Barren, Metcalfe, Monroe, Russell and 1 more43 min
Sep 5, 5:53 PM EDTSpecial Weather StatementLMKBoyle, Casey, Garrard, Lincoln, Madison, Mercer and 1 more42 min
Sep 5, 6:34 PM EDTSpecial Weather StatementLMKMadison31 min
Sep 5, 7:02 PM EDTFlash Flood WarningLMKMadison58 min
Sep 5, 1:25 PM EDTSpecial Weather StatementLMKDubois55 min
Sep 5, 2:20 PM EDTSpecial Weather StatementLMKCrawford, Dubois, Orange, Perry, Washington45 min
Sep 5, 2:38 PM EDTSpecial Weather StatementLMKScott27 min
Sep 5, 3:04 PM EDTAreal Flood AdvisoryLMKJefferson, Scott116 min
Sep 5, 3:15 PM EDTSpecial Weather StatementLMKCrawford, Harrison, Perry, Scott, Washington30 min

Nearby

Special Weather Statements in Kentucky, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.